Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Stopped taking metronidazole pills for BV. Brownish/red discharge with itching. Took monistat. Is this something beside yeast infection?

I recently stopped taking metronidazole pills for BV last Friday. Four days ago I started experiencing itching. And two days ago I started getting brownish/red discharge, there's little red looking chunks in it (tiny). I heard the antibiotic I was on for BV can cause yeast infections so I started a Monistat 3 combination pack last night. I am continuing the yeast infection treatment, but is this something besides a yeast infection?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Sometimes antibiotic treatment causes fungal infection due to killing all the good bacterias will help in controlling fungal infection.

Fungal infection presents will itching, redness and white precipitates and discharge.

Continue the medications.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor